MAUDE Adverse Event Report: IMMUCOR, INC. CAPTURE-R READY-SCREEN (POOLED CELLS); REAGENT RED BLOOD CELLS

IMMUCOR, INC. CAPTURE-R READY-SCREEN (POOLED CELLS); REAGENT RED BLOOD CELLS
Catalog Number 0066213
Medical Device Problem Code False Negative Result (1225)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/23/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The immucor laboratory tested retention product on 01feb2018, which performed as expected.The immucor laboratory also tested a returned blood sample from the customer site with retention product on 01feb2018, which yielded the expected positive outcomes, and as a result the customer's issue was not reproduced or confirmed.Immucor technical support used a remote electronic connection method on (b)(6) 2018 to assess the test wells in question on the testing instrument, which visually appeared as negative, consistent with the instrument unexpected negative outcome.(b)(4).
 
Event or Problem Description
On 23feb2018, it was determined that a european (b)(6) customer site communication from (b)(6) 2018 was reportable as an unexpected negative antibody screen when using capture-r ready-screen (pooled cells) with a galileo instrument, when tested on (b)(6) 2018.

Brand Name
CAPTURE-R READY-SCREEN (POOLED CELLS)
Common Device Name
REAGENT RED BLOOD CELLS
Manufacturer (Section D)
IMMUCOR, INC.
3130 gateway drive
norcross GA 30091 5625
MDR Report Key7346091
Report Number1034569-2018-00070
Device Sequence Number39380
Product Code KSZ
UDI-Device Identifier10888234001171
UDI-Public10888234001171
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
102707 / 0.0
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Medical Technologist
Type of Report Initial
Report Date (Section B) 03/16/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Medical Technologist
Device Expiration Date03/06/2018
Device Catalogue Number0066213
Device Lot NumberCW337
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/23/2018
Initial Report FDA Received Date03/16/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1